# SDR REXA2012102001414

- Difficulty date: October 20, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 26,988 hours, 24,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS RIGHT AND LEFT SIDE 3 LIGHT BACK INOP, DEFERRED EXTERIOR EMERGENCY LIGHTS PER MEL 33-51-22.  REMOVED AND REPLACED EMERGENCY LIGHT CHARGER ASSEMBLY NR 3 IAW AMM 33-51-05.  OPS CHECKS ARE GOOD.
